Advertisement

Ukrainian Mathematical Journal

, Volume 44, Issue 6, pp 741–745 | Cite as

Complementability conditions for a periodic almost solvable subgroup in the group containing it

  • S. N. Chernikov
  • N. S. Chernikov
Article
  • 22 Downloads

Abstract

It is proved that if every prime Sylow subgroup of a periodic almost solvable (more generally, periodic W0-) subgroup H of a group G has a complement in G and if, moreover, H is at most countable and the set Π(H) is finite, the subgroup H itself possesses a complement in G.

Keywords

Sylow Subgroup Complementability Condition Solvable Subgroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    S. N. Chernikov, “Complementability criterion of an almost Abelian subgroup with minimality condition in the group containing it,” in: Proc. 10th All-Union Symposium Group theory (Gomel, September 9–12, 1986), Inst. Mat. Akad. Nauk BSSR, Minsk (1986), p. 256.Google Scholar
  2. 2.
    S. N. Chernikov, “Complementability criterion of a periodic almost solvable subgroup in the group containing it,” in: Proc. 19th All-Union Algebraic Conference (L'vov, September 9–11, 1987), Inst. Prikl. Mekh. Mat., Akad. Nauk BSSR, L'vov (1987), Part 1, p. 308.Google Scholar
  3. 3.
    S. N. Chernikov, Groups with Specified Properties of Their System of Subgroups [in Russian], Nauka, Moscow (1980).Google Scholar
  4. 4.
    A. G. Kurosh, Group Theory [in Russian], 3rd edn., Nauka, Moscow (1967).Google Scholar
  5. 5.
    B. I. Plotkin, Groups of Automorphisms of Algebraic Systems [in Russian], Nauka, Moscow (1966).Google Scholar
  6. 6.
    Yu. M. Gorchakov, Groups with Finite Classes of Conjugate Elements [in Russian], Nauka, Moscow (1978).Google Scholar
  7. 7.
    V. P. Shunkov, “On locally finite groups with minimality condition for Abelian subgroups,” Algebra Logika,9, No. 5, 575–611 (1970).Google Scholar
  8. 8.
    N. S. Chernikov, “Factorization of linear groups and groups possessing normal systems with linear factors,” Ukr. Mat. Zh.,40, No. 3, 362–369 (1988).Google Scholar
  9. 9.
    N. S. Chernikov, “Groups factorizable by means of commutative periodic subgroups without elements of identical prime orders,” in: Investigations of Groups with Constraints on Subgroups [in Russian], Inst. Mat. Akad. Nauk Ukr. SSR, Kiev (1988), pp. 98–117.Google Scholar
  10. 10.
    S. A. Chunikhin, Subgroups of Finite Groups [in Russian], Nauka Tekhnika, Minsk (1964).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • S. N. Chernikov
    • 1
  • N. S. Chernikov
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the UkraineKiev

Personalised recommendations